| Model Number |
401754 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/05/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The orsiro drug-eluting stent system could not pass the severely tortuous and mildly calcified lesion in the medial lad.
Additional Manufacturer Narrative
The returned instrument was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The orsiro was returned without the storage ring or stent protector.The balloon is well folded and showed no signs of inflation.The cross profile was measured to be within specifications.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations, no manufacturing or material related root cause could be determined.